# SDR QML3MR0241

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N408MA
- Make and model: Bell 222B
- Aircraft serial: 47135
- Aircraft time: 12,797 hours
- Engine: Lyc LTS101*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 222031505001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MX 1 CRACK WAS FOUND IN BULKHEAD 222-031-505-001 AT ATTACHMENT POINT OF BEAM SUPPORT PN 222-031-519-103.
